# SDR CALA2022021800429

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N29985
- Make and model: Boeing 787-9
- Aircraft serial: 66144
- Aircraft time: 4,168 hours, 452 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Location: Rh Hf
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HF RADIO FAILED MANAGER PAGE SHOWS DEFAU RADIO RT IN BLUE FOUND MAINT MSG 23-19402. FIM TASK 23-10-F1-39A-421A PERFORMED. HF R CB RESET PERFORMED. COM RESET PERFORMED. HF R GROUND TEST PERFORMED WITHOUT ANY FINDING AC RELEASED FOR ETOPS FLIGHT ADD FAULT:23-19402
